I now have a new Dr. She has me on Geodon and Lithium, and other meds. She just started me on Saphris Friday, 5mg at night, and to take the Geodon 80mg now only in the morning, and in a week increase my Nortriptyline to 75mg. All I know is I feel sick as a dog. Thought it was the nortriptyline as I inadvertantly took more than double of it for 4 or 5 days. The Saphris, I have never heard of, was in hopes to get me off both Geodon and Lithium. Partly because of the weight gain I have had when the meds were restarted. I lost my job, insurance, and was on a med holiday as a result. What the heck is this drug anyway... I have never heard of it? It does numb my tounge. Increased saliva. But the nausea, dyspepsia, dizzyness, weakness, tiredness, somnolence is about to make me want to throw every medication I own down the toilet. I'm in a position of having to be med compliant d/t legal matters from my last hospitalization so the father is trying for full custody. I guess I'm rambling a bit here. I think meds are poison and I don't understand this Saphris, and I don't want to take this crap no more. 'nough said. thanks for listening. Stephanas
2 Feb 2012
Well welcome to the board first of all. And yes, I have heard of it. I take it myself. I quit taking Abilify to try it. I am not happy with it either. The only reason I tried it was because it wasn't suppose to cause as much weight gain like many of the others. Well I go to my psychiatrist tomorrow and I am going to ask him to put me back on a medication I took about a year ago, and it did wonders, and I mean wonders for me. It's called Symbyax. It leveled my mood out so much, and put me in a good mood period. It did cause weight gain, but it was because the Zyprexa in it causes increased appetite, and I know this going in. So it's up to me, not to eat like a pig, and I won't gain a bunch of weight. But I'm telling you, it makes all the difference in the world. I am the world's worst about not wanting to gain weight, but if I gain a little bit, compared to the way I feel now, its worth it. My husband notices a huge change in my attitude, and I have a little boy I stay at home with. I want to be in a good mood for him. That's really important to me. To be the best mommy I can be. Not a crabby patty, as sponge bob would say. lol. I have to laugh sometimes or I truly will go nutso. I hope I have helped out a little bit anyway. And you are not alone... obviously. Look at me. I'll say a prayer for you, and I hope you too can find something that works as well as the Symbyax works for me. I'm here if you need to talk. I know how frusturating it can be. I'm there myself. It's like you are in your in your own little world noone else could possibly understand. And your almost afraid to try and explain it, due to people thinking your crazy or something. Yeah, I know exactly what it's like. No fun at all my friend. Well hang in there. Write back if you need to. Take care and God Bless. Ruth
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am curious about young kids and taking lithium, my son is 11 and is on serequal. would lithium wo?
my son is 11 and has had issues with sleep and aggression for years he has been diagnosed with a mood disorder and adhd, also post traumatic stress ...
3 answers • 12 Jan 2010
Post Traumatic Stress Disorder - They put me on geodon for c-ptsd and I just experienced almost all?
... of the side effects yesterday. It was very frightening, my ? is does anyone know of a good one that could help? I'm afraid to take anything
1 answer • 27 Jun 2010
... lithium. Does anyone know how long this drug has been out. Is it very likely to cause large weight gain? Does anybody like it? I know nothing ...
5 answers • 9 Feb 2012
... build up of ammonia . I am so sick with no Meds until I have better lab work and then I will be on Lowe dose saphris and laminal . It is so hard ...
3 answers • 4 Jun 2013